Publicacions Matemàtiques

Cohomological dimensions of universal cosovereign Hopf algebras

Julien Bichon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We compute the Hochschild and Gerstenhaber–Schack cohomological dimensions of the universal cosovereign Hopf algebras, when the matrix of parameters is a generic asymmetry. Our main tools are considerations on the cohomologies of free product of Hopf algebras, and on the invariance of the cohomological dimensions under graded twisting by a finite abelian group.

Article information

Source
Publ. Mat., Volume 62, Number 2 (2018), 301-330.

Dates
Received: 28 November 2016
Revised: 9 March 2017
First available in Project Euclid: 16 June 2018

Permanent link to this document
https://projecteuclid.org/euclid.pm/1529114419

Digital Object Identifier
doi:10.5565/PUBLMAT6221801

Mathematical Reviews number (MathSciNet)
MR3815282

Zentralblatt MATH identifier
06918950

Subjects
Primary: 16T05: Hopf algebras and their applications [See also 16S40, 57T05] 16E40: (Co)homology of rings and algebras (e.g. Hochschild, cyclic, dihedral, etc.) 16E10: Homological dimension

Keywords
Hopf algebra cohomological dimensions Yetter–Drinfeld module

Citation

Bichon, Julien. Cohomological dimensions of universal cosovereign Hopf algebras. Publ. Mat. 62 (2018), no. 2, 301--330. doi:10.5565/PUBLMAT6221801. https://projecteuclid.org/euclid.pm/1529114419


Export citation